# SDR CA140318001

- Difficulty date: March 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa JT15D1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: MS938204
- Condition: Defective
- Location: Oil Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MS9382-04 TEE TUBE, AN OIL LEAK WAS NOTED DURING A ROUTINE LEAK CHECK PERFORMED BY ASSEMBLY AND TEST.  FOLLOWING INVESTIGATION, THE LEAK WAS ATTRIBUTED TO A TEE TUBE, PN MS9382-04 ASSEMBLED INTO A TUBE ASSEMBLY.  RECEIVED THIS INDUSTRY STANDARD PART FROM OUR DISTRIBUTOR ALIGN STARTING IN JANUARY 2014.  THESE TEE TUBES ARE ASSEMBLED INTO VARIOUS OTHER PN TUBE ASSEMBLIES AT A SUB TIER SUPPLIER.  THERE IS A POSSIBILITY OF DEFECTIVE SEALING CAPABILITY WITH THESE TEE TUBES.  MFG HAS INSPECTED STORES AND SEGREGATED ALL PARTS IDENTIFIED AS B&E. OUR CUSTOMERS HAVE BEEN REQUESTED TO PERFORM THE SAME SEGREGATION OF PARTS ON THEIR SHELF. WE ARE CURRENTLY WORKING TO UNDERSTAND ANY FIELD ACTION WHICH MAY BE REQUIRED.
